# SDR AALA202311014380

- Difficulty date: October 30, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 29,919 hours, 4,035 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR DIFFICULT TO ARM AND DISARM.  LUBRICATED DOOR PER AMM 52-11-00
